Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 12, 2007, 5:54 PM CST for Greer County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 5:54 PM CST (23:54 UTC)
- Expired
- Feb 12, 2007, 6:45 PM CST
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Greer County, OK
The radar
The Altus AFB radar (KFDR), 83 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 3:52 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 12, 3:52 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 352 PM CST MON FEB 12 2007 .DISCUSSION... IFR/LIFR CONDITIONS ACROSS MOST OF THE AREA TODAY. DRY SLOT HAS CLEARED OUT LOW CLOUDS ACROSS MUCH OF W.N.TX COUNTIES...HOWEVER...AREAS OF DENSE FOG HAVE DEVELOPED ACROSS MUCH OF CENTRAL OKLAHOMA. SOME LOCATIONS HAVE DROPPED DOWN TO 1/8 MI...INCLUDING OKC. FOG WILL STILL BE POSSIBLE TONIGHT AHEAD OF COLD FRONT. HAVE ADDED DENSE FOG WORDING IN THE ZONES...HOWEVER DUE TO TRANSIENT NATURE WILL NOT ISSUE DENSE FOG ADVISORY ATTM. UPPER LOW WILL MOVE ACROSS THE AREA TONIGHT. AS COLD AIR GETS DEEPER BEHIND THE FRONT...RAIN WILL CHANGE OVER TO SNOW AT LEAST NORTHERN HALF OF CWA. RIGHT NOW...SNOWFALL AMOUNTS GENERALLY AROUND 1 INCH. AS UPPER LOW MOVES EAST OF AREA TOMORROW MORNING...PRECIPITATION WILL COME TO AN END AS SUBSIDENCE TAKES HOLD OF AREA. WINDY AND COLD CONDITIONS WILL REMAIN ALLOWING WIND CHILLS TO DROP DOWN INTO THE TEENS AND EVEN SINGLE DIGITS ACROSS THE NORTH IN THE MORNING. WEDNESDAY WILL BRING NEXT CHANCE OF WINTRY PRECIPITATION AS NEXT WAVE MOVES THROUGH. RIGHT NOW BEST CHANCES APPEAR OUT WEST WITH UPSLOPE COMPONENT TO WINDS BUT AT LEAST FLURRIES ARE POSSIBLE ACROSS THE WHOLE AREA. PRECIP SHOULD END THURSDAY MORNING BUT AFTERNOON TO REMAIN COLD. WARM UP BEGINS THIS WEEKEND DESPITE A COLD FRONT FRONT MOVING THROUGH THE AREA FRI NITE/ SAT MORNING. PACIFIC ORIGIN OF THE COLD FRONT WILL ACTUALLY ACT TO PUSH THE COLD AIR OUT OF HERE. TEMPERATURES LOOK TO BE IN THE 50S AND POSSIBLY SOME LOWER 60S SATURDAY THROUGH MONDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 31 34 20 27 / 80 20 10 30 HOBART OK 30 35 20 29 / 60 10 20 30 WICHITA FALLS TX 36 40 24 33 / 40 10 20 30 GAGE OK 22 28 13 25 / 60 10 20 30 PONCA CITY OK 26 28 16 23 / 90 30 10 20 DURANT OK 37 41 26 34 / 70 20 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/07
Hazardous weather outlook, Feb 12, 12:35 PM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1235 PM CST MON FEB 12 2007
OKZ004>048-050>052-TXZ083>090-131300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1235 PM CST MON FEB 12 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. A FEW STORMS
MAY APPROACH SEVERE LEVELS...BUT NO ORGANIZED SEVERE ACTIVITY IS
EXPECTED.
DISCUSSION...
AN UPPER-LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TODAY AND
TONIGHT ALLOWING THE DEVELOPMENT OF A SURFACE LOW AND ASSOCIATED
BOUNDARIES. THE SURFACE LOW IS EXPECTED TO INTENSIFY OVER WEST TEXAS
AND MOVE ALONG OR NEAR THE RED RIVER VALLEY THROUGH TONIGHT. STRONG
THUNDERSTORMS WILL BE POSSIBLE NEAR A DEVELOPING DRY LINE AND SOUTH
OF A COLD FRONT LATE THIS AFTERNOON ACROSS WESTERN NORTH TEXAS AND
PARTS OF SOUTHWEST OKLAHOMA. THE INSTABILITY OVER THIS AREA MAY
SUPPORT STORMS CAPABLE OF PRODUCING MARGINALLY SEVERE-SIZE HAIL IF
ENOUGH CLEARING OCCURS THIS AFTERNOON. THUNDERSTORM CHANCES WILL END
THIS EVENING AS THE STRONG COLD FRONT USHERS IN ARCTIC AIR AND THE
UPPER-LEVEL DISTURBANCE MOVES EAST.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY FEB 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT
OTHER HAZARDOUS WEATHER...
FOG AND DRIZZLE WILL CONTINUE THROUGH MUCH OF THE AFTERNOON...
PRIMARILY ACROSS WESTERN AND NORTHERN OKLAHOMA.
A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT CAUSING RAIN
TO CHANGE OVER TO SNOW ACROSS THE NORTHERN-HALF TO TWO-THIRDS OF
OKLAHOMA. THE SNOW IS EXPECTED TO REMAIN LIGHT WITH SNOWFALL
ACCUMULATIONS RANGING FROM A DUSTING TO ONE-INCH ACROSS NORTHERN
OKLAHOMA.
STRONG NORTH WINDS BEHIND THE COLD FRONT WILL ALSO COMBINE WITH THE
ARCTIC AIR TO PRODUCE WIND CHILLS IN THE SINGLE DIGITS AND TEENS
ACROSS THE NORTHERN HALF OF OKLAHOMA LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
NONE.
OTHER HAZARDOUS WEATHER...
SOME LIGHT SNOW MAY LINGER ACROSS PARTS OF NORTH-CENTRAL AND CENTRAL
OKLAHOMA TUESDAY MORNING BEFORE THE UPPER-LEVEL WAVE MOVES EAST OF
THE AREA. THE COLD FRONT WILL PUSH THROUGH THE REST OF OKLAHOMA AND
NORTH TEXAS TUESDAY MORNING... FOLLOWED BY PROGRESSIVELY COLDER AIR.
BITTERLY COLD TEMPERATURES AND DANGEROUS WIND CHILLS ARE LIKELY
TUESDAY AND WEDNESDAY. LIGHT SNOW WILL BE POSSIBLE AGAIN WEDNESDAY
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS AS A WEAK UPPER
DISTURBANCE MOVES ACROSS THE REGION.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.
11In the hours before
Special weather statement, Feb 12, 5:23 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 523 PM CST MON FEB 12 2007 OKZ021-033-034-130000- BECKHAM OK-GREER OK-HARMON OK- 523 PM CST MON FEB 12 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF ERICK AT 523 PM CST. OTHER STRONG THUNDERSTORMS WERE DEVELOPING SOUTHWARD TO NEAR VINSON. THE STORMS WERE MOVING EAST AT 20 MPH. HAIL TO ONE HALF INCH AND GUSTY WINDS ARE POSSIBLE WITH THESE STORMS.
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.